MathSciNet Relay Station
MathSciNet bibliographic data
MR787660 20J05 (20F32 55N35)
Brown, Kenneth S.; Geoghegan, Ross Cohomology with free coefficients of the fundamental group of a graph of groups. Comment. Math. Helv. 60 (1985), no. 1, 31–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement